# SDR AALA20171119001

- Difficulty date: November 18, 2017
- Submitted: November 23, 2017
- Operation: Air carrier
- Aircraft: N905AU
- Make and model: Airbus A321-231
- Aircraft serial: 7700
- Aircraft time: 1,230 hours, 468 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE277001
- Condition: Low Pressure
- Location: L2 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR PRESSURE LOW.   SERVICED THE DOOR ASSIST BOTTLE TO PROPER PRESSURE IAW AMM 52-22-00.
